On two general approaches to factorization theorems in dimension theory
Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 788-791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_5_a7,
author = {A. G. Nemets and B. A. Pasynkov},
title = {On two general approaches to factorization theorems in dimension theory},
journal = {Doklady Akademii Nauk},
pages = {788--791},
year = {1977},
volume = {233},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a7/}
}
A. G. Nemets; B. A. Pasynkov. On two general approaches to factorization theorems in dimension theory. Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 788-791. http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a7/